Call 0333 016 3030 or make an enquiry today!

Re: Is this dumping?

Welcome to our online community

Take a look around and read through the conversations our members are having.

If you would like to participate, it is easy to join the Streamline Surgical family: simply click here to register.

Once you are a member of our online family, you can talk about whatever you want, from considering weight loss surgery to life post surgery. Simply browse the conversations to join one or start your own if you prefer.

#49793
Lauren
Keymaster

@Ganny 32538 wrote:

Hi just picked up on this post and it sounds like REACTIVE HYPOGLYCEMIC . I have been told this is what I have and your symptoms are exactly what I was experiencing. I was sent to St Richards by my GP and after tests there that is the answer they came up with. I was sent to a dietician and was put on a high fibre diet very much like the GI diet and with the help of the diet and tablets that I was prescribed (ACARBOSE TABLETS) by St Richards I have kept it under control, I do know when I have ate anything containing to much sugar or caffeine because my blood sugar goes out of control. St Richards put it down to my bypass and the rapid weight loss but also told me that over the years my body would adjust and I would not need the tablets. I have already come down from three a day to two a day and touch wood it has been a while since I last had a bad attack, what it is you have all the signs of being diabetic without being diabetic. Hope this helps from a fellow sufferer. xx

Thank you so much for this reply Ganny. It may help others who are having similar symptoms and just put it down to dumping. It’s a lesson in – if something keeps happening, there is likely a problem!

Doodah x

Search Forums

Login

Recent Topics

Book your appointment
by clicking here

In the media